Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Athlete having chest pains. Previously diagnosed with asthma. Advised chest pains due to muscularskeletal reasons. Opinion?

Good Morning, I have a 20 year old son who is an athlete but has been been dealing with chest pains. He was previously diagnosed with asthma and was talking an inhaler . Back in October, we took him to the emergency room and was referred to a cardiologist . He has had several tests and they have come back okay. When we were at his primary doctor a few weeks ago, they mentioned it could be muscularskeletal...what type of doctor would handle that. Also, isn t that normally the result of some kind of injury or trauma?
Asked On : Sat, 24 Nov 2012
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
Allergist and Immunologist 's  Response
YOUR INHALERS NEED PLENTY OF WATER
IT IS RECOMENDED THT TO TAKE LOT OF WATERAFTER TAKING INHALER AS IT DRIES THE THROAT AND ACID REFLUX
AND AFTER FEW YEARS THEY ARE NOT ABLE TO CONTROL THE SYMPTOMPS
CAUSING THE PAIN IN MUSCLES
CAN ADD SINGULAR 10 MG BD
SYP GEKUSIL 2 TSF TDS
FOR EXACT SITUATION CAN CONSULT ALLERGEOLOGIST
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor